Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 26, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 7, 2017, 6:15 PM EDT for Macomb County, Saint Clair County, Michigan. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 6:15 PM EDT (22:15 UTC)
- Expired
- Jul 7, 2017, 6:55 PM EDT
- In force
- 40 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Macomb County, MI, Saint Clair County, MI
The radar
The Detroit radar (KDTX), 67 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 6:15 PM EDT | HAIL 0.75 | Chesterfield Township, MI | PENNY SIZED HAIL AND HEAVY RAIN. |
| Jul 7, 6:25 PM EDT | TSTM WND DMG | Chesterfield Township, MI | LARGE 6-8 INCH DIAMETER TREE LIMBS DOWN. FENCE DAMAGE. BRANCHES AND WIRES DOWN. 23 MILE AND FOSTER RD. |
| Jul 7, 6:27 PM EDT | HAIL 0.25 | New Baltimore, MI | PEA SIZE HAIL AND HEAVY RAIN - MULTIPLE REPORTS |
| Jul 7, 6:29 PM EDT | TSTM WND DMG | New Baltimore, MI | POWER OUTAGE...HEAVY RAINS AND PEA SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737
WUUS53 KDTX 072215
SVRDTX
MIC099-147-072315-
/O.NEW.KDTX.SV.W.0026.170707T2215Z-170707T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
615 PM EDT FRI JUL 7 2017
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Central Macomb County in southeastern Michigan...
Southeastern St. Clair County in southeastern Michigan...
* Until 715 PM EDT
* At 614 PM EDT, a severe thunderstorm was located near Macomb
Township, or near New Baltimore, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
New Baltimore around 630 PM EDT.
Harsens Island around 650 PM EDT.
Algonac and Marine City around 655 PM EDT.
Other locations impacted by this severe thunderstorm include Mount
Clemens, New Baltimore, St. Clair, Algonac, Richmond, Harsens Island,
Macomb Township, Sterling Heights, Marine City and Anchorville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4267 8251 4262 8251 4255 8259 4256 8264
4250 8270 4254 8276 4254 8281 4249 8283
4255 8307 4284 8290 4285 8247 4281 8248
4276 8247
TIME...MOT...LOC 2214Z 290DEG 23KT 4273 8286
HAIL...1.00IN
WIND...60MPH
$$
BT2 follow-up statements
320
WWUS53 KDTX 072233
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
633 PM EDT FRI JUL 7 2017
MIC099-147-072315-
/O.CON.KDTX.SV.W.0026.000000T0000Z-170707T2315Z/
Macomb MI-St. Clair MI-
633 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EAST CENTRAL MACOMB AND SOUTHEASTERN ST. CLAIR COUNTIES...
At 632 PM EDT, a severe thunderstorm was located near New Baltimore,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Harsens Island around 645 PM EDT.
Algonac around 650 PM EDT.
Other locations impacted by this severe thunderstorm include New
Baltimore, St. Clair, Algonac, Harsens Island, Marine City,
Anchorville, Adair, Pearl Beach, Chesterfield Township and Fair
Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4267 8251 4261 8252 4255 8259 4256 8264
4250 8270 4254 8276 4254 8277 4255 8278
4262 8280 4268 8286 4279 8272 4285 8247
4281 8248 4276 8247
TIME...MOT...LOC 2232Z 287DEG 24KT 4266 8267
HAIL...1.00IN
WIND...60MPH
$$
BT967
WWUS53 KDTX 072255
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
655 PM EDT FRI JUL 7 2017
MIC099-147-072304-
/O.CAN.KDTX.SV.W.0026.000000T0000Z-170707T2315Z/
Macomb MI-St. Clair MI-
655 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MACOMB AND
SOUTHEASTERN ST. CLAIR COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
Heavy rain is still possible with the storms that remain.
LAT...LON 4267 8251 4261 8252 4255 8259 4256 8264
4250 8270 4254 8276 4254 8277 4255 8278
4262 8280 4268 8286 4279 8272 4285 8247
4281 8248 4276 8247
TIME...MOT...LOC 2252Z 290DEG 23KT 4261 8249
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:35 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 7, 3:35 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 335 PM EDT Fri Jul 7 2017 .DISCUSSION... Strong upper shortwave over northern MN/WI will dive into Lower Michigan this evening. This will kick surface low pressure over the eastern part of the State east towards Lakes Erie and Ontario, and pull a cold front down through Southeast Michigan between 330PM and 9PM. Showers and thunderstorms are expected to continue developing across Lower Michigan as the front slips through the area, with coverage expected to increase through the remainder of the afternoon and into the evening as we continue to destabilize from daytime heating. Combination of the upper wave and the front should produce a scattered coverage of storms across the area. Strength of storms is still in question as we continue to recover from convection early this morning. Far southern portions of the forecast area have been under significant high/mid cloud blow-off from the thunderstorm complex sliding across Indiana and Ohio, helping provide a boost to stability there as temps have only risen into the mid/upper 70s as of 3PM. Visible satellite imagery hints at better instability with good growth in cumulus north of this area, especially right at the edge of the higher clouds. SPC hourly analysis is showing between 1000-1500 J/kg of CAPE over much of the area and 0-6km bulk shear of 25-30 knots, which is enough to get a few good updrafts going and some organization. Marginal risk provided by SPC looks appropriate, with main severe threats remaining damaging wind gusts to 60 mph and hail to 1 inch in diameter. Modestly slow storm motion at around 30 mph could also allow for localized flooding if heavy downpours coincide with areas that received heavy rain early this morning. Portions of Huron, Sanilac, Lenawee, Washtenaw, and Wayne counties in particular received between one and two inches of rain per ground reports and radar estimates. (See LSRDTX for details.) Drier northwest flow will push in behind the front this evening, ending the chance for showers and thunderstorms. Surface high pressure over the northern and central Plains will shift into the Midwest and Ohio Valley on Saturday, extending up through Lower Michigan. Good subsidence inversion assoicated with the high should provide a day of quiet weather with cooler temperatures (max temps in the mid/upper 70s) and lower humidity. Next upper wave dropping through Ontario looks to phase with some energy ejecting out of Western Canada on Sunday, extending upper troughing into Michigan. This will push another weak surface trough into the area and allow a cold front to settle over Lake Huron late Saturday night through Sunday. This will provide chances for showers and thunderstorms, mainly north of I-69 closer to the front and divergence associated with an upper jet streak. Well-mixed boundary layer should boost temperatures into the upper 70s to low 80s, with winds becoming a little gusty in the afternoon over the Saginaw Valley and Thumb. .EXTENDED FORECAST Monday July 10 through Saturday July 15: Muddled weather pattern will continue to produce at least some chance of showers and thunderstorms throughout the bulk of the extended period. Upper level low over Hudson Bay is progged to send various disturbances through lower southeast Michigan. These waves will see periods of enhancement from several weak surface lows as they move into the vicinity of the Ohio River Valley. Timing is likely an issue, as model agreement is sketchy. Temperatures appear fairly stable through the week with highs in the low to mid 80's and overnight lows in the mid to upper 60's. && .MARINE... A cold front currently over central Lake Huron will continue moving south through the evening hours. Some showers and storms will accompany the front as it passes through the remainder of the eastern Great Lakes this evening. There will be an increase in wind speeds behind the front as winds turn northwesterly. Gusts look to top out around 20 knots but will cause waves to increase along the shoreline of the Thumb. At this time waves look to top out around 3 feet briefly, keeping the nearshore zones just below small craft criteria. High pressure will attempt to build into the region for the weekend but a weak trough will clip Lake Huron Saturday present a low chance of showers/thunderstorms and a cold front will drop into the region on Sunday bringing another low chance of showers/thunderstorms. && .HYDROLOGY... Thunderstorm activity and the potential for flooding will be greatest tonight along and south of the I-69 corridor. Individual storms will be capable of heavy downpours and the larger scale pattern will support lines of storms that will be able to produce downpours repeatedly over the same area. Rainfall totals up to 1 inch will be common during late afternoon through tonight with localized totals reaching the 2 to 3 inch range, especially near the Ohio border. Ponding of water on area roads will be common in addition to flooding of prone areas. This could lead to minor additional flooding and rises in creeks, streams and rivers tonight through Saturday. && .PREV DISCUSSION... Issued at 150 PM EDT Fri Jul 7 2017 AVIATION... Cold front dropping into Mid MI will present an opportunity for afternoon showers and storms to develop across the area. Best chance of storms will come later in the afternoon around the Detroit Metro area as instability will be highest there. Will include a tempo based on frontal passage timing. Early frontal timing for MBS should mitigate any storm chances and FNT will likely see nothing but is in a region where storms/showers look to start developing thus did include a VCTS. Will be quick to amend as picture becomes clearer but with models struggling mightily the last few days, hard to be too confident at this time. Winds will be veering further through the afternoon and overnight, from westerly to northerly/northwesterly behind the front. They will settle around northwest through the bulk of Saturday. For DTW...Storms will again be possible this afternoon as a cold front sweeps down through the area. Timing looks to be about 22-01Z based on frontal passage timing. However, confidence in exact nature/timing is pretty low given the area was worked over with storms this morning and clouds from convection to our south is helping prevent instability from increasing within peak heating hours. //DTW THRESHOLD PROBABILITIES... * Low for thunderstorms this afternoon. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && DISCUSSION...HLO/DE MARINE.......DRK HYDROLOGY....DRK AVIATION.....DRK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 7, 7:03 AM EDT, 11 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 703 AM EDT Fri Jul 7 2017 MIZ047>049-053>055-060>063-068>070-075-076-082-083-080745- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 703 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to redevelop this afternoon and persist into the evening as a cold front pushes through the region. There is a slight chance of severe weather with these storms as well. The strongest storms will be capable of producing wind gusts to 60 MPH, hail to one inch in diameter. An isolated tornado is also possible. Storms will move to the east at 30 MPH. The chance for severe weather later today will mainly be between 4 PM and 9 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance of thunderstorms on Sunday as a weak cold front drops into the region from the north. Periodic chances for thunderstorms will persist through early next week. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed later today. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-080745- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 703 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to redevelop this afternoon and persist into the evening as a cold front pushes through the region. There is a slight chance of severe weather with these storms as well. The strongest storms will be capable of producing wind gusts to 50 knots, hail to one inch in diameter. An isolated tornado is also possible. Storms will move to the east at 30 MPH. The chance for severe weather later today will mainly be between 4 PM and 9 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance of thunderstorms on Sunday as a weak cold front drops into the region from the north. Periodic chances for thunderstorms will persist through early next week. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed later today. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SC
In the hours before
Local storm report, Jul 7, 5:18 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
518 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL DAVISON 43.03N 83.52W
07/07/2017 M0.50 INCH GENESEE MI TRAINED SPOTTER
DIME SIZED HAIL
0453 PM FUNNEL CLOUD 2 W LAPEER 43.05N 83.36W
07/07/2017 LAPEER MI CO-OP OBSERVER
REPORT OF TWO FUNNEL CLOUDS NORTH OF OBSERVER MOVING
EAST. NOTHING ON THE GROUND.
0455 PM HAIL DAVISON 43.03N 83.52W
07/07/2017 M0.25 INCH GENESEE MI AMATEUR RADIO
0458 PM FUNNEL CLOUD LAPEER 43.05N 83.32W
07/07/2017 LAPEER MI EMERGENCY MNGR
SEVERAL REPORTS RECEIVED OF FUNNEL CLOUDS IN THE AREA.
0459 PM HAIL MOUNT MORRIS 43.12N 83.70W
07/07/2017 M1.00 INCH GENESEE MI BROADCAST MEDIA
&&
DELLIOTTSpecial weather statement, Jul 7, 5:22 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
522 PM EDT FRI JUL 7 2017
MIZ069-070-072230-
Macomb MI-Oakland MI-
522 PM EDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR OAKLAND AND MACOMB COUNTIES UNTIL
630 PM EDT...
At 521 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Romeo to near Swartz Creek. Movement was
southeast at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Armada around 535 PM EDT.
Holly around 540 PM EDT.
Richmond around 550 PM EDT.
New Baltimore and Ortonville around 600 PM EDT.
Oxford around 620 PM EDT.
Other locations impacted by these storms include Keego Harbor,
Waterford, Orchard Lake, Shelby Township, Holly State Recreation
Area, Commerce, Ray Center, Rose Center, Utica and Washington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4254 8276 4253 8282 4259 8368 4287 8369
4290 8274 4252 8271
TIME...MOT...LOC 2121Z 282DEG 22KT 4282 8301 4292 8376
BTLocal storm report, Jul 7, 5:48 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
548 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN GENESEE 43.11N 83.62W
07/07/2017 U0.00 INCH GENESEE MI 911 CALL CENTER
GENESEE CO. REPORTING SEVERAL RAMPS TO I475 ARE
FLOODED...MAINLY NEAR GENESEE TWP.
0500 PM TSTM WND DMG DAVISON 43.03N 83.52W
07/07/2017 GENESEE MI 911 CALL CENTER
GENESSEE COUNTY REPORTED MULTIPLE DOWNED POWER LINES AND
DOWNED TREES NEAR RICHFIELD, DAVISON AND MT. MORRIS.
&&
DELLIOTTSpecial weather statement, Jul 7, 5:52 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
552 PM EDT FRI JUL 7 2017
MIZ063-072245-
St. Clair MI-
552 PM EDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 645 PM
EDT...
At 551 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Almont to near Richmond. Movement was east
at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
St. Clair, Marine City and Emmett around 615 PM EDT.
Memphis around 620 PM EDT.
Port Huron and Marysville around 645 PM EDT.
Other locations impacted by these storms include Anchorville, North
Street, Adair, Rattle Run, Goodells, Brockway, Smiths Creek, Fair
Haven, Wadhams and Riley Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4293 8246 4281 8248 4276 8247 4267 8251
4261 8252 4255 8259 4256 8264 4252 8268
4252 8271 4269 8271 4290 8274 4290 8298
4311 8299 4312 8244 4306 8242 4296 8242
TIME...MOT...LOC 2151Z 272DEG 24KT 4295 8302 4277 8270
BTLocal storm report, Jul 7, 5:57 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
557 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 2 ESE MOUNT MORRIS 43.11N 83.66W
07/07/2017 E1.50 INCH GENESEE MI PUBLIC
I475 AND SAGINAW STREET AREA NEAR BEECHER. VIA FB PHOTO.
&&
DELLIOTTLocal storm report, Jul 7, 6:14 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
614 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG HADLEY 42.95N 83.40W
07/07/2017 LAPEER MI 911 CALL CENTER
TREES DOWN IN BOTH HADLEY AND ALMONT.
&&
DELLIOTTThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:28 PM EDT | Special Weather Statement | DTX | Huron | 47 min |
| Jul 6, 11:16 PM EDT | Special Weather Statement | DTX | Huron | 44 min |
| Jul 7, 1:19 AM EDT | Special Weather Statement | DTX | Oakland | 41 min |
| Jul 7, 1:24 AM EDT | Severe Thunderstorm Warning | DTX | Genesee, Lapeer, Oakland | 51 min |
| Jul 7, 1:34 AM EDT | Special Weather Statement | DTX | Livingston | 41 min |
| Jul 7, 1:51 AM EDT | Severe Thunderstorm Warning | DTX | Macomb | 54 min |
| Jul 7, 1:56 AM EDT | Special Marine Warning | DTX | 94 min | |
| Jul 7, 3:32 AM EDT | Special Weather Statement | DTX | Shiawassee | 43 min |
| Jul 7, 3:53 AM EDT | Special Weather Statement | DTX | Genesee | 52 min |
| Jul 7, 4:41 AM EDT | Special Weather Statement | DTX | Livingston, Washtenaw | 34 min |
| Jul 7, 4:53 AM EDT | Special Weather Statement | DTX | Lenawee, Washtenaw | 52 min |
| Jul 7, 5:15 AM EDT | Special Weather Statement | DTX | Oakland, Wayne | 45 min |
| Jul 7, 5:38 AM EDT | Special Marine Warning | DTX | 52 min | |
| Jul 7, 5:47 AM EDT | Special Weather Statement | DTX | Monroe | 28 min |
| Jul 7, 4:13 PM EDT | Special Weather Statement | DTX | Genesee | 62 min |
| Jul 7, 4:26 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 64 min |
| Jul 7, 4:52 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 53 min |
| Jul 7, 5:22 PM EDT | Special Weather Statement | DTX | Macomb, Oakland | 68 min |
| Jul 7, 5:52 PM EDT | Special Weather Statement | DTX | Saint Clair | 53 min |
| Jul 7, 5:57 PM EDT | Special Marine Warning | DTX | 93 min | |
| Jul 7, 6:50 PM EDT | Special Weather Statement | DTX | Sanilac | 55 min |
| Jul 7, 7:02 PM EDT | Special Weather Statement | DTX | Washtenaw, Wayne | 58 min |
| Jul 7, 7:17 PM EDT | Severe Thunderstorm Warning | DTX | Oakland, Wayne | 73 min |
| Jul 7, 7:22 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 68 min |
| Jul 7, 7:37 PM EDT | Areal Flood Advisory | DTX | Washtenaw, Wayne | 3 hr |
| Jul 7, 7:52 PM EDT | Special Marine Warning | DTX | 83 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.